# SDR AALA991009

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - ACCOMPLISH PERMANENT REPAIR TO LEFT WING ROOT PICK UP ANGLE.  INSTALLED PERMANENT REPAIR TO LT WING ROOT PICK UP ANGLE PER ESO 3095, DATED 7-6-99.  (M)
